# SDR GTIA2022071136520

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 57,533 hours, 26,413 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORTED DIRTY SOCKS SMELL IN CABIN DESCENDING THRU FL180. TURNED OFF PACK 2 PER COM 3.226.1, CALLED F/A'S BACK, THEY REPORTED NO MORE FUMES. AFTER PARKING F/A REPORTED A PASSENGER TOOK OFF THEIR SHOES-RAN #1 AND #2 PACKS INDIVIDUALLY COULD NOT DUPLICATE DIRTY SOCKS SMELL. UTILIZE AERO TRACER THROUGHOUT CABIN WITH NEGATIVE RESULTS, FOLLOW TSM 05-50-00, NO DEFECTS NOTED. RETURN AIRCRAFT TO SERVICE
